The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. Bertoin, J. and Doney, R. A. (1994), On conditioning a random walk to stay positive, Ann. Probab. 22, 2152-2167. Math. Review 96b:60168
  2. Billingsley, P. (1968), Convergence of Probability Measures, Wiley,New York. Math. Review 38:1718
  3. Breyer, L. A. and Roberts, G. O. (1999), A quasi-ergodic theorem for evanescent processes, Stoch. Proc. Appl. 84, 177-186. Math. Review 2001d:60079
  4. Breyer, L. A. and Hart, A. G. (2000), Approximations of quasi-stationary distributions for Markov chains. Stochastic models in engineering, technology, and management (Gold Coast, 1996), Math. Comput. Modelling 31 (10-12), 69-79. Math. Review 1 768 783
  5. Breyer, L. A. (1997), Quasistationarity and conditioned Markov processes., Ph. D. Thesis, The University of Queensland. Math. Review number not available.
  6. Coolen-Schrijner, P., Hart, A. and Pollett, P.K. (2000), Quasistationarity of continuous-time Markov chains with positive drift, J. Austral. Math. Soc. Ser. B 41, 423-441. Math. Review 1 753 121
  7. Darroch, J. N. and Seneta, E. (1967), Quasistationarity of continuous-time Markov chains with positive drift, J. Appl. Prob. 4, 192-196. Math. Review 35:3731
  8. Gibson, D. and Seneta, E. (1987), Monotone infinite stochastic matrices and their augmented truncations, Stoch. Proc. Appl. 24, 287-292. Math. Review 89h:60110
  9. Jacka, S. D. and Roberts, G. O. (1997), On strong forms of weak convergence, Stoch. Proc. Appl. 67, 41-53. Math. Review 98d:60008
  10. Jacka, S. D. and Roberts, G. O. (1995), Weak convergence of conditioned processes on a countable state space, J. Appl. Prob.32, 41-53. Math. Review 96k:60190
  11. Karlin, S. and McGregor, J. (1959), Coincident probabilities, Pacific J. Maths.9, 1141--1164. Math. Review 22:5072
  12. Kendall, D. G. and Reuter, G. E. H. (1956) Some pathological Markov processes with a denumerable infinity of states and the associated semigroups of operators on $l$, Proceedings of the International Congress of Mathematicians, 1954, Amsterdam, III, North-Holland, Amsterdam, 435-445. Math. Review 19:586e
  13. Meyer, P. A. (1968), Processus de Markov: La Fronti'ere de Martin, Lecture Notes in Mathematics 920, Springer, Berlin Heidelberg New York. Math. Review 39:7669
  14. Parthasarthy, K. R. (1967), Probability Measures on Metric Spaces, Academic Press. Math. Review 37:2271
  15. Pinsky, R. G. (1985), On the convergence of diffusion processes conditioned to remain in a bounded region for a large time to limiting positive recurrent diffusion processes, Ann. Probab. 13, 363-378. Math. Review 86i:60201
  16. Pollak, M. and Siegmund, D. (1986), Convergence of quasi-stationary distributions for stochastically monotone Markov processes, J. Appl. Prob.23, 215-220. Math. Review 87f:60101
  17. Roberts, G. O. (1991), A comparison theorem for conditioned Markov processes, J. Appl. Prob.28, 74--83. Math. Review 92e:60148
  18. Roberts, G. O. (1991), Asymptotic approximations for Brownian motion boundary hitting times, Ann. Probab.19, 1689--1731. Math. Review 92k:60188b
  19. Roberts, G. O. and Jacka, S. D. (1994), Weak convergence of conditioned birth and death processes, J. Appl. Prob.31, 90--100. Math. Review 95b:60090
  20. Roberts, G. O., Jacka, S. D, and Pollett, P. K. (1997), Non-explosivity of limits of conditioned birth and death processes, J. Appl. Prob.34, 34--45. Math. Review 98a:60124
  21. Rudin, W. (1991), Functional Analysis, 2nd Edn., McGraw-Hill, New York. Math. Review 92k:46001
  22. Seneta, E. (1981), Non-negative Matrices and Markov Chains, Springer, Berlin Heidelberg New York. Math. Review 85i:60058
  23. Seneta, E. and Vere-Jones, D. (1966), On quasi-stationary distributions in discrete-time Markov chains with a denumerable infinity of states, J. Appl. Prob.3, 403--434. Math. Review 34:6863
  24. Williams, D. (1979), Diffusions, Markov Processes and Martingales, Vol I, Wiley, New York. Math. Review 80i:60100

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.